advertisement
Question
Posted by: Cofused | 2008/01/19

Cofused with the 2month injection

Hi doc,
I am a 19 year old woman.
I have used the 2month injection (the thick one) twice,and now I have had a period for 4weeks,stopped for 1week,and just started again.It's not a period the whole time,but switches between a period and a brown discharge.I dont know what to do,because it is really getting on my nerves.I went on the injection so my period wil go away,as I get rash from pads and tampons break off inside me.Would it help if I switched to Depo Provera??
Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It might help. I would suggest that you go back to hyour doctor/clinic for further management.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement